If I do any
type of labor I get real tired real fast and if I am sitting behind my computer working I get sleepy and doze.
19 Aug 2009
Yes, feeling tired is a side effect of labetalol.
Other side effects of Labetalol are stated below:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
slow or uneven heartbeats;feeling light-headed, fainting; feeling short of breath, even with mild exertion; swelling of your ankles or feet; nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); depression; or cold feeling in your hands and feet.
Other less serious side effects are more likely to occur, such as:
decreased sex drive, impotence, or difficulty having an orgasm; sleep problems (insomnia); tired feeling; or anxiety, nervousness.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
- Labetalol Information for Consumers
- Labetalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Labetalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Now my BP is high again and my feet and hands are swelling. I was told to go back on Lotrin and Labetalol and Maxide, but not Tekturna. When I ...
1 answer • 11 Dec 2009
2 answers • 20 Jan 2010
Have been on labetalol for 2 weeks, for high blood pressure not controlled by other categories of hypertension meds, 100mg for a few days, then 200mg ...
1 answer • 30 Aug 2010
... pressure cannot be controlled after 4 other pills. It makes me weak and dizzy and have to sit down. Any comments or knowledge is appreciated. My ...
1 answer • 7 Jul 2014
I have a prescription for a blood pressure medicine called Labetalol and it was last filled in June?
... 2012. It's now December 2014. Is it ok for me to still take this? I heard somewhere that most medications are good for about 2 years
2 answers • 12 Dec 2014